Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain in lower, upper back, neck, hamstrings, swelling in feet. Taking codeine, paracetamol. Treatment?

Having recently returned to the XXXX from XXXX and participated in a sports day I have been experiencing increasing levels of pain in my lower and upper back, neck, hamstrings and both feet. This evening I have noticed some swelling in the bottoms of my feet whilst walking bare foot . Despite several painkillers ( codeine , paracetamol , aspirin etc) the pain is constant in the above areas. I saw a physio last Friday and am due again tomorrow for treatment.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
dear i could not understand the first part of XXXXX " so kindly explain that,
secondly have u ever been a sports person or was this once in a blue moon sports event for u, in case it was, then you need to take a combination of aceclofenac, chlorzoxazone and paracetamol along with hot and cold fomentation in the areas that are sore. for further details contact me through my website,
Answered: Tue, 21 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor